MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANSPORT CHAIR,BASIC, 19" 300 LB

Medline Industries, LP MEDLINE; TRANSPORT CHAIR,BASIC, 19" 300 LB
Catalog Number MDS808200KWM
Medical Device Problem Codes Loose or Intermittent Connection (1371); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the front left assembly wheel woobly and it looks like is bent" and "the screw reaches a certain point and does not stop it just keeps turning.".
 
Additional Manufacturer Narrative
The customer reported that the front left assembly wheel was wobbly and looked bent, and after product support requested tightening the hand screw that holds the front wheel assembly in place, the customer responded, "tried that and the screw reaches a certain point and does not stop it just keeps turning"; no injuries were reported.Medline reviewed the photo and video evidence provided by the customer, noted the product appeared to be in used condition due to wear of the wheels, and determined that the customer showed the left front wheel and stated it was loose although it was never demonstrated.The investigation results were not confirmed, and a physical sample was not provided; only a visual review could be conducted and a functional or dimensional inspection could not be executed via a photo.No root cause was identified, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANSPORT CHAIR,BASIC, 19" 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50936501
Report Number1417592-2026-53602
Device Sequence Number9734557
Product Code INM
UDI-Device Identifier00193489038265
UDI-Public00193489038265
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200KWM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/06/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown